# SDR UPS05445355

- Difficulty date: August 23, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 86,711 hours, 16,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65B15069417
- Condition: Cracked
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT KEEL BEAM VERTICAL WEB SURFACE EXTERNAL ATT STIFFENER FOUND CRACKED AT STA 1460 LBL 9, CRACK LENGTH .625.  STIFFENER REPLACED AS PER SRM 51-10-01 PG 9.
